# SDR UPS05145288

- Difficulty date: August 6, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY EXIT LIGHT INOP, RELAMPED.
